No Cover Image

Journal article 847 views

On Coron's problem for the p-Laplacian

Carlo Mercuri Orcid Logo, Berardino Sciunzi, Marco Squassina

Journal of Mathematical Analysis and Applications, Volume: 421, Issue: 1, Pages: 362 - 369

Swansea University Author: Carlo Mercuri Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jmaa.2014.07.018

Abstract

By using recent advances in the variational analysis of p-Laplacian problems involving critical nonlinearities, we prove that the critical problem for the p-Laplacian operator admits a nontrivial solution in annular shaped domains with sufficiently small inner hole. This extends, after three decades...

Full description

Published in: Journal of Mathematical Analysis and Applications
Published: 2014
Online Access: http://www.sciencedirect.com/science/article/pii/S0022247X14006611
URI: https://cronfa.swan.ac.uk/Record/cronfa22339
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: By using recent advances in the variational analysis of p-Laplacian problems involving critical nonlinearities, we prove that the critical problem for the p-Laplacian operator admits a nontrivial solution in annular shaped domains with sufficiently small inner hole. This extends, after three decades, a classical result of J.-M. Coron, to the quasilinear case.
Keywords: p-Laplacian, lack of compactness, critical Sobolev exponent, Coron's problem, Palais-Smale condition
College: College of Science
Issue: 1
Start Page: 362
End Page: 369